Ask The Doctor > Questions & Answers > Sir ..plz do reply asap..do i need to conuslt doctor now?

Sir ..plz do reply asap..do i need to conuslt doctor now?

Patient: Does Brufen tablets cause Haematuria ?? 2 days back my doctor prescribed brufen 400 mg ..i took 4 tablets till today morning…now blood is coming while urinating…so i stopped taking brufen..now blood content in urine is decreasing..i don have any necessary to take brufen now …but i m worried abt haematuria ..do i need to consult doctor now???

 

 

Symptoms: Haematuria

 

 

Doctor: Welcome to Ask The Doctor.We are here to help you.Ibuprofen doesn’t cause hematuria in low doses but if high doses a re given, it can cause.However, a possibility of Stone is renal tract is most likely.I would keep following possibility based on details provided by you:Obstructive Nephropathy secondary to stones causing Urinary Tract Infection.This Obstructive Nephropathy is causing the symptoms of Pain, Epithelial cells in urine and anemia.I suppose you should see a specialist team immediately. The team would be composed of Nephrologist and Urologist.They will get following investigations done:1. Kidney Function tests.2. Ultrasound and CT abdomen3. Urine CultureThey will start you on antibiotics and will plan management of stones, based on the site and size of stone causing the obstruction.I hope it helps.Stay Healthy.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment